BROWSE

Related Scientist

Jung, Hongtaek's photo.

Jung, Hongtaek
기하학 수리물리 연구단
more info

ITEM VIEW & DOWNLOAD

Concordance Invariants and the Turaev Genus

Cited 0 time in webofscience Cited 0 time in scopus
94 Viewed 0 Downloaded
Title
Concordance Invariants and the Turaev Genus
Author(s)
Hongtaek Jung; Sungkyung Kang; Seungwon Kim
Publication Date
2022-10
Journal
International Mathematics Research Notices, v.2022, no.19, pp.15410 - 15420
Publisher
Oxford University Press
Abstract
We show that the differences between various concordance invariants of knots, including Rasmussen's s-invariant and its generalizations s(n)-invariants, give lower bounds to the Turaev genus of knots. Using the fact that our bounds are nontrivial for some quasi-alternating knots, we show the additivity of Turaev genus for a certain class of knots. This leads us to the 1st example of an infinite family of quasi-alternating knots with Turaev genus exactly g for any fixed positive integer g, solving a question of Champanerkar-Kofman.
URI
https://pr.ibs.re.kr/handle/8788114/12841
DOI
10.1093/imrn/rnab055
ISSN
1073-7928
Appears in Collections:
Center for Geometry and Physics(기하학 수리물리 연구단) > 1. Journal Papers (저널논문)
Files in This Item:
There are no files associated with this item.

qrcode

  • facebook

    twitter

  • Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.
해당 아이템을 이메일로 공유하기 원하시면 인증을 거치시기 바랍니다.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Browse